# SDR A6WA200340098

- Difficulty date: June 16, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE ONLY PRODUCED 50 PERCENT POWER. ABORTED TAKEOFF AT 60 KNOTS.  ALMOST NO BREAKING USED, MAX 2 PERFORMED POWER ASSURANCE CHECK IAW AMM 71-00-00-710-804.  PERFORMED CHECKS WITHIN LIMITS.  COULD NOT DUPLICATE PROBLEM.  (M)
